# SDR SWAA2013013112166

- Difficulty date: January 8, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON INNER FLANGE OF FRAME AT BS 277 AND STRINGER 3R.  REPAIRED CHAFE ON INNER FLANGE OF FRAME AT BS 277 STR 32 IAW SRM 53-00-07-2R-1.
